# SDR TRAX200600985

- Difficulty date: November 4, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 8,341 hours, 6,946 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 CLIP O/B OF RBL 27 IS CRACKED.  REMOVED CRACKED RT FS 484 O/B OF RBL 27 CLIP AND DUPLICATED CLIP PER CRJ SRM 53-41-43 FIGURE I ITEM 3 MATERIAL REFERENCE USING P/N S6144-3 0.050 7075T6 ANGLE. APPLIED FINISH AO23 IAW CRJ SRM 51-25-16. OK TO INSTALL. INSTALLED SERVICEABLE CLIP AT RT FS484 RBL27 O/B IAW CRJ SRM 51-23-00, 51-42-21 AND TOUCHED UP FASTENERS IAW CRJ SRM 51-25-16
